# SDR VGCA202411108001

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N811FL
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 50,618 hours, 41,602 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING CRUSE WITH FLAPS AT ZERO DEGREES. FAULT CLEARED WITH CIRCUT BREAKER RESET AND HAS NOT RETURNED
